×

zbMATH — the first resource for mathematics

Found 28 Documents (Results 1–28)

100
MathJax
Coates, John (ed.) et al., The Bloch-Kato conjecture for the Riemann zeta function. Proceedings of the workshop ’The Bloch-Kato conjecture for the Riemann zeta function at the odd positive integers’, Pune, India, July 1012. Cambridge: Cambridge University Press (ISBN 978-1-107-49296-7/pbk). 1-21 (2015).
PDF BibTeX XML Cite
Arone, Gregory (ed.) et al., Categorical decomposition techniques in algebraic topology. Proceedings of the international conference in algebraic topology, Isle of Skye, UK, June 2001. Basel: Birkhäuser (ISBN 3-7643-0400-6/hbk). Prog. Math. 215, 21-30 (2004).
MSC:  55N20 19F27 11F75
PDF BibTeX XML Cite
AMS/IP Studies in Advanced Mathematics. 31. Providence, RI: American Mathematical Society (AMS). Somerville, MA: International Press, xxii, 370 p. (2002).
PDF BibTeX XML Cite
Snaith, Victor P. (ed.), Algebraic K-theory. Papers from the 2nd Great Lakes conference, Canada, March 1996, in memory of Robert Wayne Thomason. Providence, RI: American Mathematical Society. Fields Inst. Commun. 16, 285-323 (1997).
MSC:  11S70 19F05 11S31
PDF BibTeX XML Cite
David, Sinnou (ed.), Séminaire de théorie des nombres, Paris, France, 1990-1991. Basel: Birkhäuser. Prog. Math. 108, 35-46 (1993).
Reviewer: D.Roy (Ottawa)
MSC:  11Y40 11R29 11R11
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
Software